# SDR SWAA2022030166474

- Difficulty date: February 1, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N8678E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36735
- Aircraft time: 20,630 hours, 9,513 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#03-186 FWD CARGO COMPARTMENT Z ANGLE CORRODED STA 500A+7' TO 500D+16'RBL 24 WL 156 / [01] REMOVED CORROSION VISUALLY INSPECTED AREA WITH 10X MAGNIFIER NO DEFECTS NOTED I.A.W SRM 53-00-53-1A-2;[02] VERIFIED MATERIAL LODE ORIGINAL .040 REMOVED .020 REMAIN .020 ALLOWABLE 10% MAX FOUND OUT OF LIMITS USED AAR TOOL# 36646 DUE 10/06/2022 I.A.W SRM 53-00-53-1A-2 AND SRM 53-30-53-01-2;[03] VERIFIED STEP 1 AND 2;[04] MISS SPELLED MATERIAL LOSE NOT MATERIAL LODE;[05] MATERIAL USED FOR REPAIR ZEE CHANNEL BAC1496-444 7075 T6 ATAG A108163 IAW SRM 53-00-53-2R-5;[06] CORRECTING CORRODED ELEMENT PN;[07] VERIFIED ITEM 4; 5 AND 6;[08] FABRICATED REPAIR PARTS IAW SRM 53-00-53-2R-5;[09] VERIFIED ITEM 8 OK TO TREAT AND PRIME;[10] TREATED AND PRIMED REPAIR PARTS IAW AMM 51-21-41-370-803 AND 51-21-72-370-804;[11] VERIFIED STEP 10 C/W;[12] VERIFIED STEPS 10 AND 11;[13] OK GIVEN TO INSTALL Z ANGLE;[14] INSTALLED R/H Z ANGE IAW SRM 53-00-53-2R-5;[15] VERIFIED JOB IS COMPLETE;[16] VERIFIED ITEM 14 AND 15 OK TO CIC;[17] APPLIED C I C IAW AMM 51-21-91-620-802;[18] VERIFIED ITEM 17 AUDIT C/W
